# SDR C2XA03TY148

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cam
- Part number: 11700C000001
- Part serial: 00278
- Condition: Corroded
- Location: Nlg
- Part time: 7,745 hours, 7,598 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE NOSE LANDING GEAR STRUT MAIN HOUSING AND LOWER CAM WERE FOUND TO HAVE AREAS OF CORROSION AND PITTING.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR LEG ASSEMBLY IAW EMB MM 32-20-01, ALL OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
